# SDR AT9900309

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 390-410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE LOWER AND INNER SKIN AT BS 390-410 ON THE RIGHT SIDE CORRODED.  FABRICATED REPAIR AND INSTALLED ON LOWER SKIN BELOW FORWARD CARGO DOOR IAW DC9 SRM 51-30-2, 51-30-5 AND 51-10-3.
